# SDR QXEA2022030700107

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,730 hours, 26,484 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Carpet
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS CARPET IN ROW 2 D/E EMERGENCY EXIT ROW LOOSE CREATING A TRIP HAZARD. REMOVED FROM SERVICE. SECURED CARPET OPS CK NORMAL A/C OK FOR SERVICE.
